# SDR SWAA2024071111427

- Difficulty date: July 11, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 55,764 hours, 33,639 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Missing
- Location: Girt Bar Stowage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR; GIRT BAR STOWAGE CLIP (FWD) MISSING FASTENER<[01] INSTALLED FASTENER IN GIRT BAR STOWAGE CLIP PER SRM 51-40-02
